# SDR CALA2023050301320

- Difficulty date: May 2, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 122,269 hours, 18,987 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 148T21306
- Part serial: NA
- Condition: Unknown
- Location: Sta1725.5/S-7r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECT THE FUSELAGE SKIN AND CHORD STRAP REPAIR INSTALLED AT STA 1725.5 AND S-7R, PER LATEST REVISION OF ECRA 5380-01359 PART 2 BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTIONS AT INTERVALS NOT TO EXCEED 6,000 FLIGHT CYCLES THEREAFTER. GENERATED A DTA/DIP PER ECRA 5380-01359 PART 1.2. REF EC 5380-01359, INSPECT THE FUSELAGE SKIN AND CHORD STRAP TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR, INSTALLED AT STA 1725.5 AND S-7R, PER LATEST REVISION OF ECRA 5380-01359 PART 2 BEFORE THE AIRCRAFT REACHES 37,500 TOTAL FLIGHT CYCLES. REPEAT THE INSPECTIONS AT INTERVALS NOT TO EXCEED 6,000 FLIGHT CYCLES THEREAFTER. REVIEWED RECORDS UPDATE QC REVIEWED INIT: BEFORE 37,500 TAFC WILL ITO TO RIR (-0782) RIR: EVERY 6,000 FC. LT
